# SDR DALA2016120209624

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 75,651 hours, 34,597 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE BOX FR 43, BEAM CRACKED AT AFT AND MIDDLE HOLES. SEE NR FOR ADDITIONAL INFORMATION 002-0001:5310-01450-01/003 00017 REPAIR WAS ACCOMPLISHED PER AMDS 5310-01450-02 IN ACCORDANCE WITH SB A320-53-1251 REV 1.
